Ampleness of the CM line bundle on the moduli space of canonically polarized varieties

Zsolt Patakfalvi, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove that the CM line bundle is ample on the proper moduli space which parametrizes KSBA-stable varieties.

Original languageEnglish (US)
Pages (from-to)29-39
Number of pages11
JournalAlgebraic Geometry
Volume4
Issue number1
DOIs
StatePublished - Jan 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Keywords

  • Ample
  • CM line bundle
  • K-stability
  • KSBA stable
  • Moduli space
  • Stable variety

Fingerprint

Dive into the research topics of 'Ampleness of the CM line bundle on the moduli space of canonically polarized varieties'. Together they form a unique fingerprint.

Cite this